# SDR USAA960329

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corrosion
- Location: Fs 328
- Part time: 19,349 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - INSPECTION VISUALLY FOUND SURFACE LEVEL 1 CORROSION .50 INCH IN DIAMETER AROUND NUT CLIP HOLES LOCATED AT FS 328 - RBL 12 TO RBL 56.  CUT CORRODED T-CAP OFF AND REINSTALLED SAME PER BOEING SRM 53-10-03.  (X)
